Hypertension Channel
Topics
Medications
Quicklinks
Related Channels

Verelan PM and Hair Loss

Hair loss appears to be a rare complaint in people taking Verelan PM® (verapamil hydrochloride). In clinical studies, hair loss was reported in less than 1 percent of people who took verapamil, the active ingredient of Verelan PM. Given how common hair loss is in the general population and how rare a complaint it is in people who take Verelan PM, it is difficult to say whether hair loss is caused by the medicine, genetics, other factors, or a combination of these things.
 
If you experience hair loss while taking Verelan PM, talk with your healthcare provider. Depending on the severity of your hair loss, there are things that he or she may be able to do. If your symptoms continue to be bothersome or if your healthcare provider believes that the medicine is causing your hair loss, he or she may recommend trying another blood pressure medication.
The Dirty, Messy Part of BPH

Verelan PM Capsules

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.